# SDR SWAA040517

- Difficulty date: February 19, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 42,600 hours, 38,553 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bellcrank
- Part number: 315A18975
- Condition: Sticking
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING THE NR 1 THRUST LEVER WOULD NOT ADVANCE.  REMOVED AND REPLACED THE NR 1 ENGINE INBOARD T/R ACTUATOR BELLCRANK AND THE FOLLOWUP CABLE PER MM.
